# SDR SWAA2020081808726

- Difficulty date: August 15, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 46,208 hours, 27,628 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLASH LIGHT AFT GALLEY INOP.   REPLACED FLASHLIGHT BATTERY AS PER CMM 25-64-00
